2017
Том 69
№ 9

All Issues

Representation of the solution to a characteristic problem for a system of nonlinear higher-order differential equations as a wiener integral

Kozak P. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 31 (1979), no. 1, pp 8-16.

Citation Example: Kozak P. P. Representation of the solution to a characteristic problem for a system of nonlinear higher-order differential equations as a wiener integral // Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 13–22.

Full text